# SDR ASAA2022110240560

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,642 hours, 17,278 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF ONE FAILED (RTP). GROUNDED - YES. ACCOMPLISHED B737-800 FIM 23-11 TASK 802, GROUND VERIFICATION HF #1, OPS NML.
